# SDR DJFA20170422001

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N360FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500233
- Aircraft time: 2,639 hours, 1,795 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO WINDSHIELD SHATTERING ON CAPTAINS SIDE DURING CLIMB. CREW DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT. REPLACED CAPT SIDE NR 1 WINDSCREEN. LEAK AND OPS CHECK GOOD.
